# SDR A6WA201643741

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rib
- Part number: 22850181849
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG EXHAUST FAIRING NR 1 RIB IS CRACKED.  REPAIRED NR 2 ENG EXHAUST FAIRING NR 1 RIB IAW CMM 78-11-00 REPAIR SR5042.
